# SDR AALA202512228417

- Difficulty date: December 21, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 69,483 hours, 40,454 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 18ABC O2 MASK COMPARTMENT WILL NOT RELEASE WHILE PERFORMING THE DROP TEST IAW AMM 35-23-00. MAINTENANCE OPENED AND INSPECTED MASK CONTAINER AT 18ABC. REPACKED AND STOWED MASKS AS NEEDED, PER AMM 35-21-43.PERFORMED SATISFACTORY DROP TEST IAW AMM 35-23-00.
